| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, sticky haptics were observed.This report is associated with multiple complaints.This file is 3 of 4.Additional information has been requested.